RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2020, Volume 211, Number 2, Pages 74–105 (Mi msb9216)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence and uniqueness of a weak solution of an integro-differential aggregation equation on a Riemannian manifold

V. F. Vil'danova

Bashkir State Pedagogical University n. a. M. Akmulla, Ufa, Russia

Abstract: A class of integro-differential aggregation equations with nonlinear parabolic term $b(x,u)_t$ is considered on a compact Riemannian manifold $\mathscr M$. The divergence term in the equations can degenerate with loss of coercivity and may contain nonlinearities of variable order. The impermeability boundary condition on the boundary $\partial\mathscr M\times[0,T]$ of the cylinder $Q^T=\mathscr M\times[0,T]$ is satisfied if there are no external sources of ‘mass’ conservation, $\int_\mathscr Mb(x,u(x,t)) d\nu=\mathrm{const}$. In a cylinder $Q^T$ for a sufficiently small $T$, the mixed problem for the aggregation equation is shown to have a bounded solution. The existence of a bounded solution of the problem in the cylinder $Q^\infty=\mathscr M\times[0,\infty)$ is proved under additional conditions.
For equations of the form $b(x,u)_t=\Delta A(x,u)-\operatorname{div}(b(x,u)\mathscr G(u))+f(x,u)$ with the Laplace-Beltrami operator $\Delta$ and an integral operator $\mathscr G(u)$, the mixed problem is shown to have a unique bounded solution.
Bibliography: 26 titles.

Keywords: aggregation equation on a manifold, existence of a solution, uniqueness of a solution.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00428-a
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 18-01-00428-a).


DOI: https://doi.org/10.4213/sm9216

Full text: PDF file (798 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2020, 211:2, 226–257

Bibliographic databases:

UDC: 517.968.74+517.954
MSC: 35D40, 34C40
Received: 10.01.2019 and 18.03.2019

Citation: V. F. Vil'danova, “Existence and uniqueness of a weak solution of an integro-differential aggregation equation on a Riemannian manifold”, Mat. Sb., 211:2 (2020), 74–105; Sb. Math., 211:2 (2020), 226–257

Citation in format AMSBIB
\Bibitem{Vil20}
\by V.~F.~Vil'danova
\paper Existence and uniqueness of a~weak solution of an integro-differential aggregation equation on a~Riemannian manifold
\jour Mat. Sb.
\yr 2020
\vol 211
\issue 2
\pages 74--105
\mathnet{http://mi.mathnet.ru/msb9216}
\crossref{https://doi.org/10.4213/sm9216}
\elib{https://elibrary.ru/item.asp?id=43298494}
\transl
\jour Sb. Math.
\yr 2020
\vol 211
\issue 2
\pages 226--257
\crossref{https://doi.org/10.1070/SM9216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000529470500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085358779}


Linking options:
  • http://mi.mathnet.ru/eng/msb9216
  • https://doi.org/10.4213/sm9216
  • http://mi.mathnet.ru/eng/msb/v211/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Vildanova, “Suschestvovanie resheniya zadachi Koshi dlya uravneniya agregatsii v giperbolicheskom prostranstve”, Izv. vuzov. Matem., 2020, no. 7, 33–44  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:123
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020